# SDR UPS02838129

- Difficulty date: April 11, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 75,345 hours, 27,733 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 37735121
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 R-2 DOOR LONG 11 RT IS CRACKED.  REMOVED AND REPLACED LONGERON IAW DAC DWG 3773512 AND DC8 SRM 51-1-20 AND 51-1-21.
